# SDR 2001UALA02464

- Difficulty date: December 26, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 41,137 hours, 22,271 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME STATION 987, NEXT TO STRINGER 9L CRACKED.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED FRAME REPAIR USING CHANNEL AND FILLER.
